# SDR AALA201801169035

- Difficulty date: January 14, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 32,407 hours, 11,447 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. 2L DOOR CID'S PANEL INDICATES CHECK DOOR PRESSURE. SERVICED 2L DOOR ASSIST CYLINDER PER AMM 52-10-00. OPERATIONS CHECK OK.
